# SDR MWEA97658

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 424-426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT WING LOWER SKIN HAS AREA OF PREVIOUS CORROSION BLENDING SURROUNDING ACCESS PANEL 1474A.  MTC REPAIRED IAW DOUGLAS TELEX SVC-ORD-0129/KJL.
